# SDR REXA2025050500551

- Difficulty date: May 5, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313801S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R FROM FS 333 TO 379 CORRODED ALONG LENGTH OF STRINGER   REMOVED STGR 23R FROM FS333 TO FS379 IAW CRJ-700 SRM 51-42-06-001-001-A01. INSTALLED NEW STGR 23R P/N: SH670-31380-1S SEGMENT FROM FS 333.00 TO FS 379.00 IAW CRJ700 SRM 51-42-06-001-001-A01.
